# SDR UPS02839142

- Difficulty date: July 29, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 77,364 hours, 50,326 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FLOOR PANEL STA 759-879 PANEL A DELAMINATED.  FABBED NEW PANEL IAW UPS EO DC8 5320-9691C.
